By Topic

On a stability theorem for nonlinear systems with slowly varying inputs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
D. A. Lawrence ; Dept. of Electr. Eng., Johns Hopkins Univ., Baltimore, MD, USA ; W. J. Rugh

Recently, M. Kelemen (IEEE Trans. Automat. Contr., vol.AC-31, 766-768, Aug. 1986) presented a stability result that deals with the response of a nonlinear system to slowly varying input signals. In this work a proof is given, under a weaker hypothesis on the input signal, by constructing a Lyapunov function that is standard in the control literature. This proof may be more accessible than the other approaches. For completeness, brief proofs of some intermediate results that are regarded as well known are included. A simple example is given to show that this approach can yield explicit bounds in certain situations of interest

Published in:

IEEE Transactions on Automatic Control  (Volume:35 ,  Issue: 7 )